# SDR AALA202205090106

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 26,469 hours, 11,056 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN. RUBBING ON BOTTOM. RE-SECURED FORWARD LAVATORY DOOR HINGE PER CMM 25-48-48.
